# SDR SWAA2021100807636

- Difficulty date: August 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRAME ON BS 312 LOCATED UPPER FWD CUT OUT AT ENTRY DOOR FWD GALLEY AND LAV ; 2021-369336 / [10] REPAIR ANGLE (1EA) MATERIAL 7075-T0/0.063* HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6 IAW BAC5602 TABLE IV ;PAGE 22 AND TABLE X ;PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [11] MADE REPAIR ANGLE LOCATED BS 312 BTW S-5L AND S-6L UPPER FWD CUT OUT ENTRY DOOR IAW SRM B737-700 53-10-07-2R-1 REPAIR 1; [12] CERTIFIED STEP 11; [13] PERFORMED FLUORESCENT PENETRANT INSPECTION ON REPAIR ANGLE IAW SOPM 20-20-02. NO CRACK FOUND.; [14] APPLIED PROTECTIVE TREATMENT ON REPAIR ANGLE LOCATED BS 312 BTW S-5L AND S-6L UPPER FWD CUTOUT ENTRY DOOR IAW SRM B737-700 51-20-01 AND OK TO INSTALL REPAIR ANGLE AND FASTENERS; [15] CERTIFIED STEP 14 RII; [16] INSTALLED REPAIR ANGLE AND FASTENERS LOCATED BS 312 BTW S-5L AND S-6L UPPER FWD CUT OUT ENTRY DOOR IAW SRM B737-700 53-10-07-2R-1 REPAIR 1; [17] CERTIFIED STEP 16  RII; [18] REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L UPPER FWD CUTOUT AT ENTRY DOOR IAW SRM B737-700 53-10-07-2R-1 REPAIR 1; [19] JOB COMPLETED RII
